Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

I have fast heart beat and dizziness

Lately, I have been getting a really fast heart beat and feeling dizzy and sick. Am getting a bit worried. Any ideas?
Asked On : Thu, 17 Dec 2009
Answers:  1 Views:  333
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
It could be related to many things. Call you doctors office and tell them exactly what you wrote here - dizzy/sick/fast heart beat. My guess is they will tell you to come in right away or go to emergency. ( don't drive yourself- dizzy) Don't get scared about it. It's a routine check out in an emergency room. The big thing is that you don't want to put it off. If on the off chance it is a heart problem - damage is never repaired. When you go in can make a huge difference in the rest of your life. Don't worry about it being " nothing". There is only one way to tell if it is nothing or not and it is far better to be told it's nothing than ending up very, very sick for the rest of your life or dead.
Answered: Fri, 18 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor